# SDR UALA2010061102051

- Difficulty date: June 11, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,164 hours, 20,196 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 213
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK LIGHT INOP ON WITH PACK IN AUTO. LT PACK INOP IN AUTO, STANDBY OK. REPLACED LT PACK TEMP CONTROLLER ACCT CONTROLLER FAULT MESSAGE ON LT PACK CONTROLLER. CKS OK.
